Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burning sensation on pulling back foreskin, red on tip. Possible reason?

Hi I have a burning sensation when I pull my foreskin back and my foreskin is also red at the tip. I did notice a kinda rash on my bell end but the dots were not raised. A friend told me to use vagisil and that helped clear the rash . But the redness is still there any idea what it may be .... I am male 26 yrs old I have no pain when urinating or such just general discomfort during the day
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed what is called as
However this can be confirmed by clinical examination so consult qualified Surgeon or Urologist for examination and to confirm the diagnosis.
You need to get circumcised under local anaesthesia.This will solve your problem permanently.
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor